# SDR SCNA96456

- Difficulty date: December 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N572SC
- Make and model: Doug DC-10-10
- Aircraft serial: 46977
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Damaged
- Location: L2 Door
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JET BRIDGE CONTACTED AIRCRAFT ON PUSHBACK.  INSTALLED TEMPORARY REPAIR ON L2 DOOR SCUFF PLATE.  FERRIED TO PHX.  REMOVED AND REPLACED L2 FORWARD SCUFF PLATE IN ACCORDANCE WITH MM 53-30-1.
